The Annals of Mathematical Statistics

Abstracts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 6 (1966), 1858-1866.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699186

Digital Object Identifier
doi:10.1214/aoms/1177699186

JSTOR
links.jstor.org

Citation

Abstracts. Ann. Math. Statist. 37 (1966), no. 6, 1858--1866. doi:10.1214/aoms/1177699186. https://projecteuclid.org/euclid.aoms/1177699186


Export citation